# SDR GTIA201401251136

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 28,322 hours, 13,506 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat Row 6 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 6 DEF OXYGEN MASKS FELL.  STOWED MASKS IN CONTAINER IAW AMM.  OPS CHECKED GOOD IAW AMM.
